Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010 (2010), Article ID 104505, 29 pages
Review Article

The 𝑀 -Wright Function in Time-Fractional Diffusion Processes: A Tutorial Survey

1Department of Physics, University of Bologna and INFN, Via Irnerio 46, 40126 Bologna, Italy
2CRESME Ricerche S.p.A, Viale Gorizia 25C, 00199 Roma, Italy
3CRS4, Centro Ricerche Studi Superiori e Sviluppo in Sardegna, Polaris Building 1, 09010 Pula, Italy

Received 13 September 2009; Accepted 8 November 2009

Academic Editor: Fawang Liu

Copyright © 2010 Francesco Mainardi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francesco Mainardi, Antonio Mura, and Gianni Pagnini, “The -Wright Function in Time-Fractional Diffusion Processes: A Tutorial Survey,” International Journal of Differential Equations, vol. 2010, Article ID 104505, 29 pages, 2010. doi:10.1155/2010/104505